Article citationsMore>>

J. L. Neuringer, “The Fr?benius Method for Complex Roots of the Indicial Equation,” International Journal of Mathematical Education in Science and Technology, Vol. 9, No. 1, 1978, pp. 71-72. doi:10.1080/0020739780090110

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.